# SDR TWAA0007601

- Difficulty date: May 16, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N54353
- Make and model: Boeing 727231
- Aircraft serial: 21985
- Aircraft time: 49,588 hours, 32,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER GREEN EMERGENCY EXIT LIGHT AT THE LEFT NUMBER 2 CABIN DOOR AND THE RIGHT NUMBER 2 CABIN DOOR, AND THE AFT CABIN EGRESS LIGHT STRIP, WERE INOPERATIVE.  CLEANED AND DRIED THE EGRESS LIGHT TRACK.  CHECK-C 7-18-99.
